We are unable to display your institutional affiliation without JavaScript turned on.
Browse Book and Journal Content on Project MUSE

Find using OpenURL

Buy This Issue

Parametrices and dispersive estimates for Schrödinger operators with variable coefficients

From: American Journal of Mathematics
Volume 130, Number 3, June 2008
pp. 571-634 | 10.1353/ajm.0.0000



In this article we consider variable coefficient time dependent Schr\"odinger evolutions in ${\Bbb R}^n$. Using phase space methods we construct outgoing parametrices and prove Strichartz type estimates globally in time. This is done in the context of $C^2$ metrics which satisfy a weak asymptotic flatness condition at infinity.

You must be logged in through an institution that subscribes to this journal or book to access the full text.


Shibboleth authentication is only available to registered institutions.

Project MUSE

For subscribing associations only.